# SDR QXEA0202020

- Difficulty date: November 25, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 45,324 hours, 55,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- MID CABIN OVERHEAD EMERGENCY EXIT SIGN FORWARD SIDE HAS NUMEROUS LIGHTS THAT DO NOT ILLUMINATE WHEN SELECTED ON.  REPLACED MID CABIN EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
